# SDR AALA201911159021

- Difficulty date: November 14, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 14,716 hours, 5,552 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: STA320171
- Part serial: H6261
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS L1 WINDOW DELAMINATED NEAR THE BOTTOM. **SUPPLEMENTAL REPORT: REPLACED WINDOW PER TASK CARD 56-94-01. ** (CLOSED)
